# SDR SWIA2019110846733

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 29,964 hours, 31,607 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Inaccurate
- Location: Apu Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESS CAUTION IN FLIGHT.  RAN QRH.  RETURN TO FIELD PER QRH AND EXISTING GENERATOR DEFERRAL.   INTERROGATED APU ECU AND FOUND 'LOP SDN' FAULT 129 TO BE FLAGGED IN ECU. VERIFIED OIL LEVEL WAS SUFFICIENT AND REMOVED AND REPLACED APU LOW OIL PRESSURE SWITCH IAW AMM.  OPS CHECK GOOD AT THIS TIME.
